# SDR CHQA201100380

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 26,583 hours, 22,435 cycles
- Engine: Allsn AE3007A
- Engine time: 16,741 hours, 15,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE REAR EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE FOUND A DAMAGED WIRE ON THE FLOOR LIGHT STRIP.  THE WIRE WAS REPAIRED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.  THE FINAL CORRECTIVE ACTION AND PART INFORMATION ARE BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 9/23/11.
